Jump to content

fearless

Newbie
  • Posts

    6
  • Joined

  • Last visited

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

fearless's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. thank you everyone! this is my second time on zoloft and the first time was so much easier...no side effects and felt great straight away but it was more treating a depression caused by illness that depleted all my serotonin. ...this time it's more anxiety i am having so i guess its taking longer! feeling hopeful now.
  2. well i increased just over a week ago....and feel good first thing in the morning then after lunch start going down hill...not super bad but would rather feel good all day!
  3. i have been on zoloft for 2 months now and have recently upped the dosage. i am having waves of feeling good then drop back down. does that mean it will start getting better for longer periods of time? any experiences like this?
  4. i have been on zoloft for 2 months now and have recently upped the dosage. i am having waves of feeling good then drop back down. does that mean it will start getting better for longer periods of time? any experiences like this?
  5. i have been on medication for depression for almost 4 weeks now and the start up has been hard....i know its not easy... but i feel so guilty I am being a crappy mother. my kids are fed and clean but i have no energy for any real interactions with them...i also am using my energy just to get through the day at work. tell me it gets better and remind me that i have to go through this to get better for them. i want to enjoy my kids again
  6. i have been taking sertraline now for 16 days. i had been on it previously for PND & PTSD following a very traumatic birth. first time i started i had no side effects and after a year came off it easily and have been AD free for 2 years. now some stresses in my life have brought me crashing down...suffering depression and anxiety all at once. dr prescribed me 50mg of sertraline but after 7 days i was a non functioning ball of panic and anxiety. so i went down to half the dose and today day 16 have gone up to 37.5mg...i am terrified the anxiety will ramp up again. i was given valium to help sleep and calm down but have finished that. now the dr has given me temazepam to help me sleep. will i definately get side effects if i go up slowly in my dosage or is it just a possibility? anyone else been given temazepam so help them sleep whilst they start up? just wanting some positive stories. feeling better this morning but have been doing ok in mornings for a few days then it all comes crashing down. i have had to leave work twice and now am taking another day off. i am struggling to eat and my poor kids have been left to watch their tablets for days as i have no energy. try not to beat myself up coz its important i feel better to be a better parent so in the long run its a good thing i guess. i dont usually ramble so hope this makes sense...brain clearly a bit foggy today. thanks for reading....i have found this site so helpful as i try to see the brighter future i am working towards
×
×
  • Create New...